Ask an expert
Question

02 Jul 2010

I had an Abortion
Hi

I had an abortion on Saturday and they gave me four pills after four days to clean my womn, i had to take one for everyday for four days, i had the last pill today. i am still bleeding and i feel a little bit light headed.

I just wanted to know if i can take something to stop the bleeding or is this normal.

How long should i also wait before having sex....

Your assistance will be highly appreciated...
Answer 475 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

You should see your doctor to check that the abortion is complete and that everything is normal. Bleeding does not mean that the pregnancy is fully aborted. You should not have sex till after you have had a check-up.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.